MathSciNet Relay Station
MathSciNet bibliographic data
MR508723 58E07 (47H15 55Q10)
Alexander, J. C.; Yorke, James A. Calculating bifurcation invariants as elements in the homotopy of the general linear group. J. Pure Appl. Algebra 13 (1978), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement